# SDR DALA2021070103609

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON SPLICE "T" AT PAX CABIN BTW S-15RH / S-17RH, RBL 66, STA 960. CORRECTIVE ACTION: SUMMARY OF NRC 00844; SPLICE "T" AT PAX CABIN BTW S-15RH / S-17RH, RBL 66, STA 960 WAS REPLACED PER B757-200 SRM. (1859122)
